skin-hair-icon
Acne, dandruff and hairfa
I have acne since teenage and doing treatment since then. I have oily skin. Now my Dr. Is giving me acutret 40 mg and now my skin has become dry but I m facing severe hair fall . But still I m not satisfied with my skin as it has scars n few pimples n very uneven skin tone.
124 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Meeta Desai
Dermatologist 16 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Dryness and hair fall can happen with isotretinoin. Take vit e and biotin supplement. Scars would need laser or Dermaroller but only after 6 months of stopping this drug. Have faith in your self and your doctor.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.